Newest Review: ... sore throat, period pain and rheumatic aches and pains.Fever (pyrexia).Relieving aches, pains and fever associated with colds and ... more
Pain relief for the stronger headaches
Member Name: xmum2threex
Advantages: Work well
Disadvantages: Can increase smaller headaches
I had never heard of hedex until I met my husband and he swears by them when he gets migraines.
Like most forms of tablets these come in a blister pack and you simply push the bottom and the tablet will pop out the top and you are ready to go.They come in the form of caplets and although are larger than some tablets the shape of them are long and thin and so make it easy enough to swallow with a small sip of water.They are just like paracetamol and although the name suggests it is for relief for head pain they are also useful for Mild to moderate pain such as headache, migraine, neuralgia, toothache, sore throat, period pain and rheumatic aches and pains.Fever (pyrexia).Relieving aches, pains and fever associated with colds and flu.
After taking these tablets they actually work faster than normal paracetamol for me and after around 10 minutes the headache has disappeared. The results also seem to last longer for me after taking them I can stay pain free for around 6 hours before I need to take another one which is great as it means I can get on with my day.
Also when I use them when I have a cold I find they also work very quickly within around 15 minutes and although they do not take away my blocked nose or sore throat what they do is relieve that feel of a congested head so that it feels lighter and a lot more manageable.
While my wisdom tooth was coming through these did not fare as well they did ease the pain a little but it was still obviously there but nothing managed to take that pain away I think toothache is one of the horrible pains that you are stuck with and forget how bad it is until you have it again.
They seem to work on a number of aches and pains but I do fine they are more effective on migraines as with smaller headaches if I take these they seem to get worse so I like to avoid taken these unless I really need too.
Dosage is 2 tablets every 4 hours for anyone over 12 years old they are not recommended for children under 12 years old as they mix both paracetamol and caffeine together. It also states they can be used in pregnancy but again I like to try and steer clear of tablets where possible while pregnant. Active ingredients are Paracetamol 500 mg, Caffeine 65 mg.
I think these tablets are great although I am avoiding taking them now as I am pregnant these are one of the first things I reach for when I feel a strong headache coming on usually as they work faster and relieve my pain for a lot longer than usual paractemol. They cost about £1.80 for a pack of 16 tablets and although this is more than I like to pay for normal paracetomol I do find these are worth the extra for quick relief.
Summary: A great relief for stronger headaches
- Buttercup Max Strength Sore Throat Lozenges
- Buscopan Ibs Relief Tablets
- Buscopan Cramps Tablets
- Buccastem M Buccal Tablets
- Brulidine Cream
- Steroplast Wound Closures
- Steroplast Washproof Plasters
- Steroplast Washproof Adhesive Strapping
- Steroplast Vehicle Mini First Aid Kit
- Steroplast Standard First Aid Kit